Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiability of the metric projection in finite-dimensional Euclidean space


Author: Edgar Asplund
Journal: Proc. Amer. Math. Soc. 38 (1973), 218-219
MathSciNet review: 0310150
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The metric projection on a closed subset of a finite-dimensional Euclidean space is almost everywhere differentiable.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310150-X
Keywords: Metric projection, differentiability
Article copyright: © Copyright 1973 American Mathematical Society